MathSciNet Relay Station
MathSciNet bibliographic data
MR1372041 (97f:55010) 55N25 (55P10)
Mukherjee, Goutam Hopfian and co-Hopfian $G$-${\rm CW}$-complexes. Proc. Amer. Math. Soc. 125 (1997), no. 4, 1229–1236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement